Ask-the-Expert Conferences: Managing Menopausal Symptoms


Hot flashes, vaginal dryness, loss of libido: these are some of the symptoms of menopause you might be experiencing if chemotherapy has thrown you into early menopause, if tamoxifen is causing menopausal symptoms, or if you're already post-menopausal and you've had to give up hormone replacement therapy (HRT).

In these online conferences, our experts answer questions about menopause, the menopausal effects of breast cancer treatment, and how to deal with them. Some of the questions include:

  • At what age does a woman usually start losing bone, and does it ever return, say with the help of Evista? Answer.
  • Can chemotherapy itself cause bone loss? Answer.
  • Effexor may help some women with hot flashes, but doesn't it make sexual response more difficult? Answer.
  • Would taking progesterone work for hot flashes? Answer.
  • Is it ever safe for survivors to take HRT? Answer.

The conference transcripts in this section are part of the Breastcancer.org Ask-the-Expert Online Conference program.

We also recommend that you sign up for free email updates from Breastcancer.org. This is the best way to keep your finger on the pulse of the Breastcancer.org community and get breaking research news as well as information about content updates and upcoming events.

If you find these online conference transcripts helpful and informative, please consider making a donation to Breastcancer.org.

Was this resource helpful?

Yes No
Evergreen-donate
Back to Top